Jump to content

JuneFlower

Members
  • Content Count

    290
  • Joined

  • Last visited

Everything posted by JuneFlower

  1. Hi everyone, I am wondering if anyone is familiar with Dr. Chelminsky at the Children's Hospital in Milwaukee. She is a neurogastroenterologist who is an expert in Dsyautonomia. Someone from their program contacted me after I sent an email. They said they think my daughter would benefit from their testing and possible treatment. It's far from my home. And I still have to rule out Addison's. I am happy to have any comments about this place or dr. June
  2. Thanks corina! I hope she stops having all the other symptoms too…migraines, stomach aches…I wish we knew what was causing all of this. June
  3. Ok so the update: The cardiologist says her b/p is slightly improved with the new medicine. He is hopeful. SHe can go back to school but no gym. She can exercise at home under supervision. We can still go on our vacation! I am very worried though because she lost 4lbs in 1 week. I am still waiting for an appointment for her Addison's test. It is snowing a lot here and the office is closed. Ugh. If it's not one thing, it's another. At least things are looking up. June
  4. Katie and Becia, thank you for your interest. Katie-yes it is hard for us all. I'm sorry your daughter also has those painful migraines and stomach issues. I really hope that when the dr fixes her blood pressure, the other issues will fix themselves. Becia-I really hope they can identify a central cause of your problems. Feel better! June
  5. The newborns actually have it from the mixing of oxygenated and unoxygenated blood that happens for the 1st 24hr due to the fetal circulation's ducts still opening and closing in the heart and the liver circulation. (I'm a medical professional in obstetrics). It is not normal in an adult. June
  6. So here's an update. It is almost completely out of her system. One more day to be safe. B/P still dangerously low. I have this sinking feeling that the med was not causing the low b/p. I think it would have improved at least slightly by today. Not a happy mom right now. Worried about our trip to a place that is far from a hospital. Does anyone know of any real danger of traveling way from medical help with POTS? My worry is she also has this low B/P and passes out. The cardiologist has been telling me the only worry with that is hitting her head or something on the way down. Is that all? June
  7. My understanding is it is caused by lack of circulation in those extremities. Term acrocyanosis means cyanosis (bluish color from lack of oxygen) in the hands and feet. June
  8. Katie, thank you so much for sharing. Actually she passed twice before Midodrine was started and twice after. She wasn't on anything those 1st 2 times. I was told to monitor her blood pressure the last few days. It is still 70/30 when she stands up so iy is very low. 1/2 the time she is ok, other times, dizzy, other times she has migraines and stomach issues. Ugh. I'll definitely update on here after we see the cardiologist. I don't know how to keep her treatment outline on the bottom of every post like some do. That seems handy. Oh well. I'm glad your daughter is no longer passing out. June
  9. Wow, so sorry . That blood pressure is really high. I hope they can figure out why and treat it quickly. You probably already have been tested but is it hyperadrenergic POTS? I've heard that cause high blood pressure. Also it might be more than one thing going on. Make sure they check your kidney function. They have a lot to do with blood pressure. And good luck. June
  10. BigSkyFam- thank you writing. I hope you never pass out too! Becia- wow, I'm so sorry for you! I guess no meds help? She has passed out about 4 times now in the last few weeks. June
  11. So my daughter has recently started on midodrine and now nadolol for her POTS and low blood pressure. We are going Monday for a recheck. But tonight she passed out again. She hit head but not badly because she had knelt down. But I'm just so worried. And we are supposed to travel next week to a place where the closest hospital is 4-5hr drive away! We are thinking of canceling the trip. Ugh. June
  12. Thanks for all the replies. I really appreciate it. My daughter actually does have a lot of the same symptoms of addison's. Not adrenal fatigue per say. The endocrinologist wants to run the tests but it takes a few weeks to set up. Ugh. It's a long shot, I know. But I'd hate to find out down the road that we missed it. The dr said people can have it for years without knowing. June
  13. This is a great idea. I am like a sponge and want to soak up any information I can. I don't really belong to those other groups. I do belong to a cyclic vomiting support group. I am hoping my daughter's abdominal symptoms will get better with her new treatment for POTS. Thanks, June
  14. I wouldn't settle for that! I would try again to insist on a sooner appointment due to dangerous symptoms. I'm really surprised, the dr thinks it is ok to wait that long? Does he know? Then, maybe look into an alternate place to do the tilt table test. Or a different dr who can help without that test. My daughter is on Midodrine and Nadolol and she hasn't had the TTT. The cardiologist dx with his exam and blood pressure checks (Orthostatics). Good Luck! June
  15. Thanks to both of you. This doctor wants her to have a test after fasting with an IV and I believe they inject something and then draw blood. She seems to think it is good to rule this out as well. I guess it's not uncommon. Thank you. June
  16. I see on many websites that POTS can be confused with Addison's Disease. It is pretty rare but I took my daughter to an Endocrinologist. That dr said her symptoms were suspicious and she should be tested for Addison's. I am wondering if this testing was included in anyone's work up for POTS? I had to ask for it. June
  17. You can all the symptoms of a migraine without the headache. But getting it every day is unusual. I would see a neurologist. And maybe and eye dr. Good luck! June
  18. Joann- Yes This drug has to be slowly discontinued unfortunately. I'm calling her doctor this morning. The med is Trazodone. It is an antidepressant but they also use it for insomnia. That is why my daughter is taking it. They recently doubled the dose. And now she is passing out. It is only a 5% occurrence rate so it may be a coincidence but I am hoping I am right about this. Thank you corina! It takes up to 3 days to get out of the body completely. And we are scheduled to see the cardiologist that day for repeat blood pressures. Perfect. Maybe we can go on our vacation after all!!!! June
  19. Omg, my daughter has had POTS for a year but her blood pressure has been ok. She has had terrible other symptoms however. The low blood pressure is recent. I told the dr all the meds she is on and was told they couldn't cause it. But I just discovered that one of her meds Can cause low blood pressure and is postural! I am happy that this could be the problem but I am also kind of angry that they missed this. I am going to decrease this med tomorrow and see what happens. Then at least maybe we will just have the POTS to deal with. That is enough for sure. June
  20. Thanks for the welcome gjensen and Katybug. I am hoping I will find support and understanding here. I already have gained a lot of knowledge from the website. Right now my daughter has to stay home and rest for a week while starting a beta blocker. June
  21. I'm new. My daughter who is 13 has POTS with overlapping severe low blood pressure. She is worsening and the cardiologist is still trying to get her blood pressure under control. I am scared and she has missed so much school. Has anyone had syncope and very low blood pressure along with the POTS? Also just needing support. So exhausted with all the doctors visits. June
  22. My daughter has abdominal pain, nausea and vomiting, and migraines. I liked the one that said "a feeling that you should be in the hospital". She definitely has had that! June
×
×
  • Create New...